# SDR 2007UALA04756

- Difficulty date: November 19, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 28,436 hours, 10,173 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: B System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE LOOP-B FAULT DISPLAYED ON UPPER ECAM SCREEN, ENG 2.  ECAM ENG 2 LOOP-B FAULT SELF CLEARED.     PERFORMED FUNCTIONAL TEST ON FDU-2, TESTED OK.  PERFORMED VISUAL CHECK ON ALL WIRING LEADING TO FDU-2, CLEANED CANON PLUG INSIDE REVERSER AND INSPECTED/CLEANED INSIDE PANEL 424AR.  NO FURTHER REPEATS SINCE THIS ACTION.
